MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM

ELEKTA INC MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM
Lot Number VERSION 2.81.070
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.
 
Event or Problem Description
Customer reported incorrect values recorded in patient's treatment chart.
 
Additional Manufacturer Narrative
H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.On 18 december 2024, 4 fields were sent to the machine for treatment.The machine logs confirm that all 4 fields were treated correctly in full, however the values recorded in the treatment chart did not match.There was no mistreatment of this patient.It has been identified that the issue is caused by a software defect.The defect has been assessed as non-safety.This is a recording issue only, though it may cause confusion, it would not result in patient mistreatment.The defect will be fixed in a future release of mosaiq.Additionally, elekta has requested to the customer that a diagnostic utility record (dur) is installed at the customer's site to monitor the device, and capture further information should it re-occur.

Brand Name
MOSAIQ
Common Device Name
MOSAIQ ONCOLOGY INFORMATION SYSTEM
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key21178841
Report Number2950347-2025-00006
Device Sequence Number17199217
Product Code IYE
UDI-Device Identifier00858164002282
UDI-Public(01)00858164002282(10)2.81.070
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.81.070
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown